# SDR SWAA2024082127253

- Difficulty date: August 18, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 40,830 hours, 25,067 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY MEGAPHONE MISSING ATTACHMENT BOLT<[01] REMOVED AND REPLACED FWD GALLEY MEGAPHONE PER AMM 25-64-00
